Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 81, NWS La Crosse, WI

August 2, 2012Jackson County, Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 2, 2012, 12:25 AM CDT for Jackson County, Juneau County, Wisconsin. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2012, 12:25 AM CDT (05:25 UTC)
Expired
Aug 2, 2012, 12:58 AM CDT
In force
33 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 12:28 AM CDTTSTM WND DMG5 W City Point, WITREE BLOWN DOWN ONTO SHED. TIME ESTIMATED USING RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-393 J/kg
Mixed-layer LCL
2015 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS53 KARX 020525
SVRARX
WIC053-057-020615-
/O.NEW.KARX.SV.W.0081.120802T0525Z-120802T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1225 AM CDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JUNEAU COUNTY IN CENTRAL WISCONSIN...
  EAST CENTRAL JACKSON COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 115 AM CDT

* AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR CITY POINT...OR 21 MILES SOUTHEAST
  OF NEILLSVILLE...MOVING EAST AT 35 MPH. THIS STORM CAN PRODUCE
  QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.  

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE MEADOW VALLEY FLOWAGE AND MEADOW VALLEY AROUND 1235 AM...
  THE SPRAGUE MATHER FLOWAGE AROUND 1240 AM...
  FINLEY AND SPRAGUE AROUND 1245 AM...
  NEW MINER AROUND 1250 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4418 8990 4418 8992 4415 8993 4416 8997
      4413 8998 4412 9000 4419 9060 4442 9056
      4442 9031 4426 9031 4425 8991 4422 8990
      4421 8993 4420 8991 4419 8993
TIME...MOT...LOC 0525Z 269DEG 31KT 4429 9036
WIND...HAIL 60MPH 1.00IN

$$

HALBACH
3 follow-up statements
288 
WWUS53 KARX 020538
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1238 AM CDT THU AUG 2 2012

WIC053-057-020615-
/O.CON.KARX.SV.W.0081.000000T0000Z-120802T0615Z/
JACKSON WI-JUNEAU WI-
1238 AM CDT THU AUG 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JUNEAU AND EAST CENTRAL JACKSON COUNTIES UNTIL 115 AM CDT...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR MEADOW VALLEY...OR 20 MILES WEST OF
WISCONSIN RAPIDS...MOVING EAST AT 35 MPH. THIS STORM CAN PRODUCE
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FINLEY AND SPRAGUE AROUND 1245 AM...
  NEW MINER AROUND 1250 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

LIGHTNING AND FALLING TREES CAN KILL. CAMPING VEHICLES AND TENTS ARE
NOT SAFE DURING THUNDERSTORMS. MOVE TO A PRE-DESIGNATED SHELTER IF
AVAILABLE. IF NO STRONG SHELTER IS AVAILABLE...SEEK SHELTER IN A
DEPRESSION OR RAVINE...BUT AVOID STREAM BEDS AND DRY WASHES. ASSUME
THE LIGHTNING POSITION BY MINIMIZING YOUR HEIGHT AND CONTACT WITH THE
GROUND. CROUCH LOW AND WRAP YOUR ARMS AROUND YOUR LEGS.

&&

LAT...LON 4418 8990 4418 8992 4415 8993 4416 8997
      4413 8998 4412 9000 4419 9060 4442 9056
      4442 9031 4426 9031 4425 8991 4422 8990
      4421 8993 4420 8991 4419 8993
TIME...MOT...LOC 0538Z 269DEG 31KT 4429 9020
WIND...HAIL 60MPH 1.00IN

$$

HALBACH
817 
WWUS53 KARX 020547
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1247 AM CDT THU AUG 2 2012

WIC053-020557-
/O.CAN.KARX.SV.W.0081.000000T0000Z-120802T0615Z/
JACKSON WI-
1247 AM CDT THU AUG 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4418 8990 4418 8992 4415 8993 4417 8997
      4413 8998 4412 9000 4415 9031 4426 9031
      4425 8991 4422 8990 4421 8993 4420 8991
      4419 8993
TIME...MOT...LOC 0547Z 269DEG 31KT 4429 9009

$$

WIC057-020615-
/O.CON.KARX.SV.W.0081.000000T0000Z-120802T0615Z/
JUNEAU WI-
1247 AM CDT THU AUG 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JUNEAU COUNTY UNTIL 115 AM CDT...

AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR FINLEY...OR 16 MILES SOUTHWEST OF
WISCONSIN RAPIDS...MOVING EAST AT 35 MPH. THIS STORM CAN PRODUCE
DAMAGING WINDS IN EXCESS OF 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LIGHTNING AND FALLING TREES CAN KILL. CAMPING VEHICLES AND TENTS ARE
NOT SAFE DURING THUNDERSTORMS. MOVE TO A PRE-DESIGNATED SHELTER IF
AVAILABLE. IF NO STRONG SHELTER IS AVAILABLE...SEEK SHELTER IN A
DEPRESSION OR RAVINE...BUT AVOID STREAM BEDS AND DRY WASHES. ASSUME
THE LIGHTNING POSITION BY MINIMIZING YOUR HEIGHT AND CONTACT WITH THE
GROUND. CROUCH LOW AND WRAP YOUR ARMS AROUND YOUR LEGS.

&&

LAT...LON 4418 8990 4418 8992 4415 8993 4417 8997
      4413 8998 4412 9000 4415 9031 4426 9031
      4425 8991 4422 8990 4421 8993 4420 8991
      4419 8993
TIME...MOT...LOC 0547Z 269DEG 31KT 4429 9009
WIND...HAIL 60MPH <.50IN

$$

HALBACH
051 
WWUS53 KARX 020558
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1258 AM CDT THU AUG 2 2012

WIC057-020608-
/O.CAN.KARX.SV.W.0081.000000T0000Z-120802T0615Z/
JUNEAU WI-
1258 AM CDT THU AUG 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JUNEAU COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4418 8990 4418 8992 4415 8993 4417 8997
      4413 8998 4412 9000 4415 9031 4426 9031
      4425 8991 4422 8990 4421 8993 4420 8991
      4419 8993
TIME...MOT...LOC 0558Z 269DEG 31KT 4429 8996

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 11:15 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 1, 11:15 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1115 PM CDT WED AUG 1 2012

.SHORT TERM...TONIGHT
615 PM CDT WED AUG 1 2012

WATCHING EVOLUTION OF THUNDERSTORMS ASSOCIATED WITH ELEVATED
INSTABILITY AND SFC FRONT/ELEVATED FRONTOGENETIC FORCING ACROSS
SOUTHWEST MN. THIS WEST-EAST RUNNING BOUNDARY WILL HOVER ACROSS
SOUTHEAST MN-WESTERN WI OVERNIGHT...STAYING A FOCUS FOR SHOWER/STORM
DEVELOPMENT. MAIN CONCERN THOUGH IS THE SEVERE POTENTIAL THIS
EVENING. STRONG INSTABILITY WITH MLCAPES NEAR 4K J/KG OVER SOUTHERN
MN PER RAP ANALYSIS AT 22Z. SHEAR ISN/T TOO IMPRESSIVE...BUT
ABOUT 20-25 KTS EFFECTIVE SHEAR. THE INSTABILITY WOULD SUPPORT
STRONG UPDRAFTS AND A LARGE HAIL THREAT. PERHAPS MORE SIGNIFICANTLY
IS THE DEEP DRY SUB CLOUD LAYER. BUFKIT SOUNDINGS CONTINUE TO
INDICATE THIS...WITH DCAPES OVER 1500 J/KG PROGGED FOR THE FORECAST
AREA THIS EVENING. THIS ENHANCES THE DAMAGING WIND THREAT. ANY
STRONG STORM WOULD BE CAPABLE OF PRODUCING 40 MPH GUSTS...OBVIOUSLY
MORE WITH A SEVERE STORM. SEVERE THUNDERSTORM WATCH BUTTING UP
AGAINST THE WESTERN FORECAST AREA...AND IF STORMS CONTINUE TO
EVOLVE...WOULD EXPECT ANOTHER WATCH FOR SOUTHEAST MN INTO WESTERN
WISCONSIN BY MID EVENING.

.LONG TERM...SUNDAY THROUGH WEDNESDAY
309 PM CDT WED AUG 1 2012

MEDIUM RANGE MODEL RUNS OF 01.00Z IN RATHER GOOD AGREEMENT WITH THE
TROUGH MOVING EAST OF THE REGION AND WEAK SHORTWAVE RIDGING BUILDING
INTO THE UPPER MIDWEST. MODELS STAY IN PRETTY GOOD AGREEMENT MON-WED
AS THE SHORTWAVE RIDGING QUICKLY MOVES EAST OF THE AREA MON AND THE
NEXT AND THE NEXT STRONGER TROUGH MOVES ACROSS SOUTHERN CAN/NORTHERN
CONUS...INTO THE UPPER MIDWEST TUE/WED. SOME DIFFERENCE OF TIMING/
STRENGTH DETAILS OF SHORTWAVES IN THE FLOW BY TUE/WED BUT THIS TO BE
EXPECTED. BETWEEN MODEL CONSISTENCY GOOD BUT RUN-TO-RUN CONSISTENCY
LESS THAN DESIRABLE...ESPECIALLY BY TUE/WED. LONG-TERM FCST
CONFIDENCE GOOD SUN THEN AVERAGE MON-WED UNTIL THE DETAIL CONSENSUS
IMPROVES. WITH THE TROUGH/LOW EXITING EAST...DRIER/COOLER CAN HIGH
PRESSURE SETTLES ACROSS THE REGION FOR SUN/MON. TEMPS LOOKING TO BE
BELOW NORMAL SUN...THEN ALREADY MODERATE ON MON AS THE CENTER OF THE
HIGH MOVES EAST AND SOUTHERLY FLOW RETURNS. MID LEVEL TROUGH MOVING
EAST ALONG THE US/CAN BORDER TUE/WED DRAGS A SFC TROUGH/FRONT INTO/
ACROSS THE AREA TUE. AGAIN TIMING/DETAIL DIFFERENCES ON MOISTURE/
INSTABILITY AND FORCING/LIFT BY TUE. BOUNDARY LOOKS TO STALL IN THE
REGION WED WITH STRENGTHENING LOW PRESSURE IN THE CENTRAL/NORTHERN
PLAINS AS MORE SHORTWAVE ENERGY COMES THRU THE ROCKIES OR DROPS INTO
THE NORTHERN PLAINS. SMALL SHRA/TSRA CHANCES TUE/WED LOOK
REASONABLE AT THIS POINT. WITH CONTINUED SOUTHERLY/INCREASING
MOISTURE...TEMPS CLIMB BACK TO ABOVE NORMAL FOR TUE/WED. MODEL
CONSENSUS DATA SET IN FCST GRIDS FOR DAYS 4-7 HAVE THIS WELL
TRENDED.

&&

.AVIATION...
1115 PM CDT WED AUG 1 2012

A WEST-EAST RUNNING FRONTAL BOUNDARY WILL CONTINUE TO SERVE AS THE
FOCUS FOR SHRA/TS DEVELOPMENT OVERNIGHT...PERSISTING INTO THU
MORNING. THERE IS STILL A SMALL THREAT FOR STRONG TO DAMAGING WIND
GUSTS IN THE VICINITY OF ANY STORM THROUGH ABOUT 2 AM...BUT MOSTLY
THIS POTENTIAL HAS LESSENED AS THE NEAR SFC STABILITY HAS INCREASED.
DO EXPECT PERIODS OF SHRA/TS OVERNIGHT. THE SEVERAL HOURS OF RAIN
COULD RESULT IN THE LOWERING OF CLOUD BASES...BUT WILL KEEP TAFS VFR
FOR NOW. EXPECT THE RAIN TO EXIT EAST BY THE AFTERNOON. SHOULD BREAK
OUT OF BKN MID LEVEL CIGS BY MID/LATE AFTERNOON. FOR WINDS...
DIRECTION COULD BE HIGHLY VARIABLE AND RELATIVELY LIGHT AS THE FRONT
LAYS ACROSS KRST/KLSE. THIS MAKES PINNING DOWN A PREVAILING
DIRECTION A BIT DIFFICULT UNTIL THE FRONT SAGS SOUTH LATER THU
AFTERNOON.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
309 PM CDT WED AUG 1 2012

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...RIECK
LONG TERM....RRS
AVIATION.....RIECK
Hazardous weather outlook, Aug 1, 11:25 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1125 PM CDT WED AUG 1 2012

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-021000-
ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA-
1125 PM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MINNESOTA...AND
WESTERN INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...OVERNIGHT

PERIODS OF THUNDERSTORMS CAN BE EXPECTED. WIND GUSTS UP TO 40
MPH AND PEA SIZED HAIL WILL ACCOMPANY THE STRONGER STORMS. ORGANIZED
SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY NIGHT AS A
COLD FRONT MOVES ACROSS THE REGION. AT THIS TIME...THERE IS THE
POTENTIAL FOR SEVERE STORMS. HOWEVER...UNCERTAINTY IN THE TIMING OF
THE FRONTAL PASSAGE LIMITS DETAILS TO THE SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED OVERNIGHT...BUT POSSIBLY
FRIDAY NIGHT INTO SATURDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-WIZ054-055-061-021000-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-RICHLAND-WINNESHIEK-
1125 PM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST IOWA AND EXTREME
SOUTHWEST WISCONSIN.

.DAY ONE...OVERNIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. SEVERE WEATHER IS
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY NIGHT AS A
COLD FRONT MOVES ACROSS THE REGION. AT THIS TIME...THERE IS THE
POTENTIAL FOR SEVERE STORMS. HOWEVER...UNCERTAINTY IN THE TIMING OF
THE FRONTAL PASSAGE LIMITS DETAILS TO THE SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT...BUT COULD BE
NEEDED FRIDAY NIGHT INTO SATURDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Special weather statement, Aug 1, 10:04 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1004 PM CDT WED AUG 1 2012

MNZ079-020400-
WABASHA-
1004 PM CDT WED AUG 1 2012

...STRONG THUNDERSTORMS TO PUSH THROUGH LATE THIS EVENING...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH
WILL MOVE EASTWARD ACROSS THE AREA THROUGH 11 PM. HEAVY DOWNPOURS
WILL ALSO ACCOMPANY THE STORMS...WITH 1/4 TO 1/2 INCH RAIN TOTALS
EXPECTED.

RIECK
Special weather statement, Aug 1, 10:40 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 PM CDT WED AUG 1 2012

WIZ032-033-020500-
BUFFALO-TREMPEALEAU-
1040 PM CDT WED AUG 1 2012

...THUNDERSTORMS ROLL ACROSS THE REGION LATE THIS EVENING...

THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH
WILL TRACK EASTWARD ACROSS THE AREA THROUGH MIDNIGHT. HEAVY
DOWNPOURS WILL ALSO ACCOMPANY THE STORMS...WITH 1/4 TO 1/2 INCH RAIN
TOTALS EXPECTED.

RIECK
Special weather statement, Aug 1, 11:30 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1130 PM CDT WED AUG 1 2012

WIZ017-029-034-020600-
CLARK-JACKSON-TAYLOR-
1130 PM CDT WED AUG 1 2012

...STRONG WIND GUSTS WITH SOME THUNDERSTORMS LATE TONIGHT...

SCATTERED THUNDERSTORMS WILL TRACK EAST ACROSS THE AREA THROUGH 1
AM. THE STRONGER STORMS WILL BE CAPABLE OF WIND GUSTS UP TO 40 MPH...
ALONG WITH PEA SIZED HAIL. BRIEF...HEAVY DOWNPOURS WILL ALSO
ACCOMPANY THE STORMS...WITH 1/4 TO 1/2 INCH RAIN TOTALS EXPECTED.

RIECK

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:22 AM CDTSevere Thunderstorm WarningARXVernon38 min
Aug 2, 3:59 AM CDTSevere Thunderstorm WarningARXCrawford, Richland, Vernon46 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.